L. Byszewski

Articles in Scholarly Journals [Incomplete List]

  1. Existence and uniqueness of a classical solution to a functional-differential abstract nonlocal Cauchy problem
    Journal of Applied Mathematics and Stochastic Analysis, vol. 12, no. 1, pp. 91–97, 1999
  2. An application of a noncompactness technique to an investigation of the existence of solutions to a nonlocal multivalued Darboux problem
    Journal of Applied Mathematics and Stochastic Analysis, vol. 12, no. 2, pp. 179–190, 1999
  3. On a mild solution of a semilinear functional-differential evolution nonlocal problem
    Journal of Applied Mathematics and Stochastic Analysis, vol. 10, no. 3, pp. 265–271, 1997
  4. A system of impulsive degenerate nonlinear parabolic functional-differential inequalities
    Journal of Applied Mathematics and Stochastic Analysis, vol. 8, no. 1, pp. 59–68, 1995
  5. Uniqueness criterion for solution of abstract nonlocal Cauchy problem
    Journal of Applied Mathematics and Stochastic Analysis, vol. 6, no. 1, pp. 49–54, 1993
  6. Impulsive nonlocal nonlinear parabolic differential problems
    Journal of Applied Mathematics and Stochastic Analysis, vol. 6, no. 3, pp. 247–260, 1993
  7. Existence of a solution of a Fourier nonlocal quasilinear parabolic problem
    Journal of Applied Mathematics and Stochastic Analysis, vol. 5, no. 1, pp. 43–67, 1992
  8. Existence of approximate solution to abstract nonlocal Cauchy problem
    Journal of Applied Mathematics and Stochastic Analysis, vol. 5, no. 4, pp. 363–373, 1992
  9. Strong maximum principles for parabolic nonlinear problems with nonlocal inequalities together with integrals
    Journal of Applied Mathematics and Stochastic Analysis, vol. 3, no. 1, pp. 65–79, 1990
  10. Existence and uniqueness of solutions of nonlocal problems for hyperbolic equation uxt=F(x,t,u,ux)
    Journal of Applied Mathematics and Stochastic Analysis, vol. 3, no. 3, pp. 163–168, 1990